MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.No.: (b)(4).Investigation outcome.Based on the analysis of the logfiles provided, all important actions such as operator settings, actions and alarms, system behavior were properly recorded.The log files confirm that technical fault tf 5507 occurred on multiple occasions and was last recorded on february 19, 2026, while the ventilator was in standby mode.No patient involvement was reported.Prior to this incident, the first occurrence of alarm tf5507 was recorded in the log files on (b)(6), during ventilation of a patient.Ventilation continued and no health or consequences to the patient were reported.During the onsite visit, the service technician performed troubleshooting activities and identified a defective sensor board as root cause of incident.The sensor board was replaced and following replacement all functional tests and ventilator checks passed.It was therefore confirmed that the corrective action resolved the issue and the ventilator operating as intended.
 
Event or Problem Description
It was reported to hamilton medical ag that on 19.02.2026 they have seen a random error tf5507.After this, during test use with test lung, the fault tf5507 appeared with increased frequency.No patient involvement was reported.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
roxana huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24543068
Report Number3001421318-2026-00105
Device Sequence Number5662495
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)191001(240)159001
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number159001
Device Catalogue Number159001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/09/2026
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown